Local convexity and nonnegative curvature - Gromov's proof of the sphere theorem

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57849
ISSN:0020-9910OPAC
ISSN:1432-1297OPAC
Parent Title (Multiple languages):Inventiones Mathematicae
Publisher:Springer Science and Business
Type:Article
Language:English
Year of first Publication:1986
Release Date:2019/08/06
Tag:General Mathematics
Volume:84
Issue:3
First Page:507
Last Page:522
DOI:https://doi.org/10.1007/bf01388744
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie